Rank-width and tree-width of H-minor-free graphs

Cited 14 time in webofscience Cited 0 time in scopus
  • Hit : 327
  • Download : 0
We prove that for any fixed r >= 2, the tree-width of graphs not containing K(r) as a topological minor (resp. as a subgraph) is bounded by a linear (resp. polynomial) function of their rank-width. We also present refinements of our bounds for other graph classes such as K(r)-minor free graphs and graphs of bounded genus. (C) 2010 Elsevier Ltd. All rights reserved.
Publisher
ACADEMIC PRESS LTD
Issue Date
2010-10
Language
English
Article Type
Article
Keywords

CLIQUE-WIDTH; BOUNDED EXPANSION; EXTREMAL FUNCTION; BRANCH-WIDTH; NUMBER; GRAD

Citation

EUROPEAN JOURNAL OF COMBINATORICS, v.31, no.7, pp.1617 - 1628

ISSN
0195-6698
DOI
10.1016/j.ejc.2010.05.003
URI
http://hdl.handle.net/10203/95073
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 14 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0